# SDR TWAA9908301

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Broken
- Location: Row 4-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM CABIN ROWS 4 TO 11.  FOUNDS LAMPS BROKEN IN THE SOCKETS.  REPLACED THE LAMPS.  CHECK-C 5-1-99 STL.
